blood in urine
Dec 27, 2006
I am HIV+ and have went successful Interferon/Ribavirin treatment for Hep C in 2002. Both my HIV and Hep C viral loads are "undetectable". I am on a HIV regimen of ZiagenABC, Kaletra, and Viramune. In addition I also take a Prilosec, Neurontin, Celexza, Wellbutrin, Lipitor, Synthroid, Trazodone, have noticed a visible amount of blood in my urine. I most noticed it when I was douching and urinated. It is usually at the end of my urine stream when I try to expel water from the douche. I have had semi-rough sex with my partner recently, but am not sure that is the reason.
Response from Dr. Henry
It is unlikely that any of your HIV medications are causing hematuria though rarely Kaletra may trigger kidney stones (usually with significant pain). Local trauma may cause hematuria but an evaluation including an examination and urinalysis/culture is recommended. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- White Spots After Unprotected Vaginal Sex Worried I Have HIV
- Red Bumps On The Vaginal Area With White Heads On Them
- Short Term And Long Term Effects Of Genital Herpes
- Statistics On How Many People Get Stds
- Can HIV Be Transmitted Through Underwear?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.